BMO-boundedness of the maximal operator for arbitrary measures

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We show that in the one-dimensional case the weighted Hardy-Littlewood maximal operator M μ is bounded on BMO(μ) for arbitrary Radon measure μ, and that this is not the case in higher dimensions.

Original languageEnglish
Pages (from-to)243-252
Number of pages10
JournalIsrael Journal of Mathematics
StatePublished - Jun 2007


Dive into the research topics of 'BMO-boundedness of the maximal operator for arbitrary measures'. Together they form a unique fingerprint.

Cite this